COUGH AND COLD PREPARATIONS

Calmagine tablets for relief of cold and flu symptoms

Calmalgin tablets contain a combination of three active substances. The active compounds in Calmalgin tablets relieve symptoms of nasal congestion, increased secretion, and high temperature associated with the following conditions: Colds and flu. Allergies of the upper respiratory tract, such as rhinitis and sinusitis of all kinds, sore throat, laryngitis, and otitis media. Composition One …

Calmagine tablets for relief of cold and flu symptoms Read More »

Mucophylline Syrup – Mucolytic, Bronchodilator

Composition Each teaspoonful (5ml) contains: 4 mg Bromhexine hydrochloride 100 mg Acephylline piperazine Properties Mucophylline acts on the bronchial tree clearing it from the viscid sputum and relaxing its constricted muscles providing an efficient symptomatic treatment in most respiratory ailments through the action of its two active ingredients. Bromhexine hydrochloride is a mucolytic agent which …

Mucophylline Syrup – Mucolytic, Bronchodilator Read More »

PHOLPRINE SYRUP – Antitussive for children

Composition Each 5 ml (teaspoonful) contains: 1.4 mg Pholcodine 2.0 mg Promethazine hydrochloride 5.0 mg Phenylpropanolamine hydrochloride 1.0 ml Balsam Tolu syrup (in a palatable cherry flavoured vehicle) Properties A cough suppressant may occasionally be given in conjunction with an expectorant, the justification for these apparently antagonistic groups of drugs together has been stated to …

PHOLPRINE SYRUP – Antitussive for children Read More »

Ultrasolv® syrup – Mucolytic and Expectorent

Ultrasol® Syrup is a new and unique foimula of potent ingredients for liquefying expelling mucus and alleviating cough. Each 100 ml contains: Guaiphenesin: 2 g Carbocysteine: 2.5 g Oxomemazine: 0.04 g Pharmacological properties Carbocysteine is a potent mucolytic that decreases the viscosity of mucus to facilitate its removal by expectoration. Its long term use can …

Ultrasolv® syrup – Mucolytic and Expectorent Read More »

Michaelon® tablets For Flu and Common cold

Composition Each tablet contains: Paracetamol: 400 mg. Pseudoephedrine HCI: 60 mg. Carbinoxamine maleate: 4 mg. Properties Michaelon® Tablets is well tolerated, effective anticatarrhal with analgesic, antihistaminic and decongestant effects through its main components: 1-Paracetamol has analgesic and antipyretic effects. 2-Carbinoxamine maleate is a highly effective antihistamine for the symptomatic relief of bronchial and nasal allergies …

Michaelon® tablets For Flu and Common cold Read More »

Cyrinol® syrup – Antitussive For Children and Adults

Composition Each 5 ml syrup contains: Pholcodine: 4 mg. Ephedrine HCL: 7 mg. Carbinoxamine maleate: 2 mg. Properties Cyrinol® is a combination of three active ingredients acting as antitussive, antihistaminic, and decongestant. Pholcodine is a potent antitussive agent that centrally suppresses coughreflex without any other significant and action on the C.N.S. Ephedrine HCL is a …

Cyrinol® syrup – Antitussive For Children and Adults Read More »

Ambrodoxy Capsules

Composition Each capsule contains: Doxycycline 100 mg. Ambroxol HCl 75 mg. Properties Doxycycline, has a bacteriostatic activity against a wide range of gram positive and gram-negative microorganisms. Ambroxol, which is the metabolite of bromhexine, has a mucolytic and regulating activity as it normalises the mucous production. Combining Doxycycline and Ambroxol in Ambrodoxy helps to treat …

Ambrodoxy Capsules Read More »

Antiflu Capsules

Composition Each capsule contains: Ibuprofen 200 mg. Phenyl propanolamine 24 mg. Chlorpheniramine maleate 3 mg. Caffeine 25 mg. Properties Ibuprofen, belongs to the NSAIDs group of compounds. It possesses remarkable analgesic and antipyretic properties, together with potent anti-inflammatory actions. Phenyl propanolamine acts on receptors in the mucosa of the respiratory tract, producing vasoconstriction, resulting in …

Antiflu Capsules Read More »

SINLERG TABLET

SINLERG Tablet indications Relief of all symptoms accompanying upper respiratory tract allergy. Hay fever. Sinusitis. Common cold symptoms such as: headache, bone aches, fever, sneezing, watery eyes & upper respiratory tract congestion Dosage & Administration The daily recommended dose is 1-2 Tablets, three times per day, depending on the severity of the case. Dosage should …

SINLERG TABLET Read More »